# SDR TAOA129608

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915TS
- Make and model: Boeing 727254
- Aircraft serial: 20252
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 39608831
- Condition: Loose
- Location: Right Pack
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT PACK VALVE STUCK OPEN.  SMOKE REPORTED IN CABIN, FOUND CONTROL AIR 'B' NUT ON RIGHT FLOW CONTROL AND MODULATING SHUT OFF VALVE LOOSE.  SECURED 'B' NUT AND PERFORMED OPERATIONAL CHECK AND LEAK CHECK PER MM 36-12-01.  (M)
